# SDR BAGA202303300002

- Difficulty date: March 21, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N126BZ
- Make and model: Emb ERJ190100STD
- Aircraft serial: 19000124
- Aircraft time: 39,222 hours, 19,640 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Upper Sheet
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA - CORROSION AT BEAM UPPER SHEET - FR85 - FR86 "Y" +10",  BLENDED CORROSION ON BEAM UPPER SHEET FR85 - FR86 Y +10" IAW E-190 SRM 51-10-03.
REMOVED AND REPLACED UPPER SHEET ON FR85 - FR86 Y+10" IAW E-190 SRM 51-40-08
